# SDR QXEA2024112500280

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 19,451 hours, 12,791 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: 900005836PR
- Part serial: MAR162934
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 18,535 hours, 12,113 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2364. AFTER LANDING HOLDING SHORT OF CROSSING RUNWAY WITH PARKING BRAKE ON. RIGHT BRAKE DID NOT RELEASE WHEN PARKING BRAKE WAS RELEASED. RIGHT OB BRAKE TEMP INDICATES TWICE THE TEMP OF THE IB BRAKE. REMOVED FROM SERVICE. REPLACED  #4 BRAKE PER MTC E175-3249002 + MTC E175-3249003. BRAKES RELEASE WHEN PARKING BRAKE IS RELEASED AS NORMAL. NO FURTHER DEFECTS. RETURNED TO SERVICE.
